MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 36 +6; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL 36 +6; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL 36 +6
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/4/2023, it was reported by a sales representative via (b)(4) that an ar-9530s-06 univers revers trial 36 + 6 was damaged from heavy use.This was discovered during an unspecified procedure.There were no adverse effects for the patient.This occurred during use with no patient harm.Additional information has been requested.On 10/9/2023, the sales representative provided the following information via email: this occurred during a reverse total shoulder procedure on (b)(6) 2023.The device looked like it was getting close to breaking, but it did not break yet.Nothing broke inside the patient.They briefly used the complaint device but then went up to the next trial size to complete the procedure successfully.There was no case delay reported.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-9530s-06 batch 348779 was received for evaluation.Visual inspection noted that the inside and outside geometry of the circle was damaged.The material around the circle shows nicks.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.Device manufacturing date 2020.

Brand Name
UNIVERS REVERS TRIAL 36 +6
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18038433
Report Number1220246-2023-08463
Device Sequence Number15496677
Product Code LXH
UDI-Device Identifier00888867062160
UDI-Public00888867062160
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 36 +6
Device Catalogue NumberAR-9530S-06
Device Lot Number348779
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown